MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION 2CM PERIPHERAL CUTTING BALLOON; CATHETER, PERCUTANEOUS, CUTTING/SCORING

BOSTON SCIENTIFIC CORPORATION 2CM PERIPHERAL CUTTING BALLOON; CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 24634
Medical Device Problem Codes Difficult to Remove (1528); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was difficult to remove from the sheath and damaged the sheath.The 80-90% stenosed target lesion was located in the mildly tortuous and non-calcified arteriovenous graft stenosis.An 8.00mm/2.0cm/135cm peripheral cutting balloon was used.During the first inflation at 10 atmospheres, the balloon ruptured.Prior to removal, the balloon was fully deflated, however, the balloon was difficult to remove from the sheath and slicing it open.A surgical cutdown was done to remove the device from the patient.Another 6.00mm/2.0cm/135cm peripheral cutting balloon was selected for use.The balloon was inflated to 10 atmospheres.Prior to removal, the balloon was fully deflated, however, the balloon was difficult to remove from the sheath and slicing it open.The balloon and the sheath were removed safely.A new sheath was inserted so closure could be secured.There were no patient complications as a result of this event.

Brand Name
2CM PERIPHERAL CUTTING BALLOON
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24767752
Report Number2124215-2026-18220
Device Sequence Number10267942
Product Code PNO
UDI-Device Identifier08714729813729
UDI-Public(01)08714729813729(17)271104(10)37869619
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24634
Device Catalogue Number24634
Device Lot Number0037869619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/08/2026
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown